# SDR RAAA96B2046

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ROW 22 PBE RED INDICATOR PIN PROTRUDING.  CHANGED PBE DUE SEAL FAILURE.
